Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the existence of torsion-free modules with a prescribed type-set


Author: Lucie De Munter-Kuyl
Journal: Proc. Amer. Math. Soc. 80 (1980), 531-532
MSC: Primary 20K15
MathSciNet review: 581020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In [2], Ito has proved the existence of a completely anisotropic torsion-free abelian group of rank two with a prescribed type-set. We outline here an alternative construction in a more general setting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K15

Retrieve articles in all journals with MSC: 20K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0581020-0
PII: S 0002-9939(1980)0581020-0
Keywords: Torsion-free modules, rank two, type-set, completely anisotropic
Article copyright: © Copyright 1980 American Mathematical Society